RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb., 1868, Volume 3, Number 2, Pages 85–112 (Mi msb8048)  

Première section

Объ историческомъ развитiи теорiи дифференцированiя съ произвольнымъ указателемъ

A. V. Letnikov


Full text: PDF file (2774 kB)

Citation: A. V. Letnikov, “Объ историческомъ развитiи теорiи дифференцированiя съ произвольнымъ указателемъ”, Mat. Sb., 3:2 (1868), 85–112

Citation in format AMSBIB
\Bibitem{Let68}
\by A.~V.~Letnikov
\paper Объ историческомъ развитiи теорiи дифференцированiя съ произвольнымъ указателемъ
\jour Mat. Sb.
\yr 1868
\vol 3
\issue 2
\pages 85--112
\mathnet{http://mi.mathnet.ru/msb8048}


Linking options:
  • http://mi.mathnet.ru/eng/msb8048
  • http://mi.mathnet.ru/eng/msb/v3/i2/p85

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математическiй сборникъ
    Number of views:
    This page:150
    Full text:101

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020